Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Put on a steroid for throat infection, constipated, started periods, stomach hurts. What to do ?

I have just recently been put on a steroid that I m almost done taking and an antibiotic for my throat , which is suppose to make me have diharrea and cause it to be a bit red. I also started my period today...but I haven t been able to poop. Everything was normal up until I started my period and I began taking the stomach hurts as if I need to poop but no matter how long I sit and try, I just can t. What can I do?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dietitian & Nutritionist 's  Response
hello.. steroids and antibiotics can cause constipation.. you need to show the doc to change the medication.. some people also get constipated before getting periods due to hormonal changes..i suggest relax...go for you walk daily for 45 mins.. have 3-4 cups green tea/day.. eat fruits and nuts for breakfast, salad with lunch and dinner...avoid fried, sweets and breads ot any other junk foods.. drink lot of water.. sleep well..
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor